# SDR FDEA201204121374

- Difficulty date: April 12, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274610210
- Condition: Gouged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 63-64 SEAT TRACK 5R HAS FOUR GOUGES ON SCALLOPS & CHANNELS (1 IN.   LENGTH ).  REMOVED DAMAGED SEAT TRACK SECTION IAW FSRM 53-10-16, PARA C, PG 204.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW WITH FSRM 51-75-10 AND 51-23-00.
